RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 92, Issue 6, Pages 939–942 (Mi mz10152)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Schur Multipliers Associated with Symmetric Sequence Spaces

F. A. Sukocheva, A. A. Tomskovab

a University of New South Wales, School of Mathematics and Statistics, Australia
b National University of Uzbekistan named after M. Ulugbek, Tashkent

Keywords: Schur multiplier, symmetric sequence space, main triangle projection

DOI: https://doi.org/10.4213/mzm10152

Full text: PDF file (355 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 92:6, 830–833

Bibliographic databases:

Received: 18.04.2012

Citation: F. A. Sukochev, A. A. Tomskova, “Schur Multipliers Associated with Symmetric Sequence Spaces”, Mat. Zametki, 92:6 (2012), 939–942; Math. Notes, 92:6 (2012), 830–833

Citation in format AMSBIB
\Bibitem{SukTom12}
\by F.~A.~Sukochev, A.~A.~Tomskova
\paper Schur Multipliers Associated with Symmetric Sequence Spaces
\jour Mat. Zametki
\yr 2012
\vol 92
\issue 6
\pages 939--942
\mathnet{http://mi.mathnet.ru/mz10152}
\crossref{https://doi.org/10.4213/mzm10152}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201494}
\zmath{https://zbmath.org/?q=an:06153817}
\elib{http://elibrary.ru/item.asp?id=20731652}
\transl
\jour Math. Notes
\yr 2012
\vol 92
\issue 6
\pages 830--833
\crossref{https://doi.org/10.1134/S0001434612110284}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000314263900028}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871839481}


Linking options:
  • http://mi.mathnet.ru/eng/mz10152
  • https://doi.org/10.4213/mzm10152
  • http://mi.mathnet.ru/eng/mz/v92/i6/p939

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Staniow, “On multipliers between some spaces of holomorphic functions”, Bull. Aust. Math. Soc., 96:1 (2017), 146–153  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:250
    Full text:79
    References:39
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020